# SDR 99ZZZX1157

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: D51105
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL271 WAS RETURNED FOR COMPLIANCE OF SB'S HD-SB-61-005, 014, AND 020.  AFTER DISASSEMBLY, INSPECTION REVEALED SCORING LINES THROUGH THE CHROME PLATING OF THE D-5630 PITCH CHANGE ROD AS INSTALLED IN THE D-5990-1 HYDRAULIC UNIT S/N S223.  THE HYDRAULIC UNIT WAS RETURNED TO HARTZELL PROPELLER FOR REPAIR.
